# SDR USAA960770

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N262AU
- Make and model: Boeing 737201
- Aircraft serial: 22868
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 525
- Part time: 35,743 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK, VISUAL INSPECTION FOUND 4 INCH BY 2 INCH CORRODED STRINGER AT S28L BS 525.  INSTALLED DOUBLER, REPAIRED PER EA 41784.  CORROSION TASK NR:  C53-208-01.  CORROSION LEVEL:  2.  (X)
